Product description:
Children's Zyrtec Allergy Medicine for all day relief of kid's indoor & outdoor allergy symptoms
Children's cetirizine liquid relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
Available in bubble gum flavor, children's allergy relief medicine is dye-, alcohol-, & sugar-free
Kids' allergy relief medicine includes dosing cup & is suitable for children ages two years and up
Made in Switzerland
Use only with enclosed dosing cup.
Adults and children 6 years and over: 5 mL or 10 mL once daily depending upon severity of symptoms; do not take more than 10 mL in 24 hours.
Children 2 to under 6 years of age: 2.5 mL once daily. If needed, dose can be increased to a maximum of 5 mL once daily or 2.5 mL every 12 hours. Do not give more than 5 mL in 24 hours.
Consumers with liver or kidney disease: ask a doctor.
Other information
ingredients: Cetirizine HCI 5mg (Antihistamine)
ingredients: anhydrous citric acid,flavors,propylene glycol,purified water,sodium benzoate,sorbitol solution,sucralose
Warnings:
Runny nose
Itchy, watery eyes
Size Reference for Children's Zyrtec Allergy Syrup Bubble Gum
Available Sizes:


















